# SDR YENA20140906182

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 4,150 hours, 2,744 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70284321902
- Part serial: 1301F672
- Condition: Failed
- Location: Nr 1
- Part time: 4,150 hours, 2,744 cycles
- Component: Honeywell
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, PILOT REPORTED DURING FLIGHT, AUTOPILOT DISENGAGED 3 DIFFERENT TIMES WITH VIBRATION FELT IN LATERAL AXIS WHILE HAND FLYING.  VIBRATION ONLY FELT WHILE TURNING ACFT.  ACCOMPLISHED VISUAL INSPECTION OF ACFT IAW AMM 05-50-27-210-007A IAW ENGINEERING REQUEST.  NO DEFECT NOTED.  FOUND AILERONS OUT OF RIG. PERFORMED LT AND RT AILERON SURFACE POSITION SENSOR RIG IAW AMM 27-13-02, RIG COMPLETED AND OPS NORMAL. ACCOMPLISHED AUTOPILOT OPS TEST IAW AMM 22-11-00.  NO FAULTS NOTED.  R & R AIOP MODULE 1 IAW AMM 31-41-10, OPS NORMAL.
